# SDR UPS04243240

- Difficulty date: September 3, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 659892433
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 2 SPOILER ACTUATOR SUPPORT CASTING ANGLE CRACKED AT LOWER INBOARD ATTACH POINT.  REPLACED ANGLE IAW SRM 51-30-02.  REINSTALLED NR 2 SPOILER ACTUATOR IAW 27-61-81.
